Plastic Surgery Forum & Message Board at PlasticSurgerySpot.com

Plastic Surgery Forum & Message Board at PlasticSurgerySpot.com (http://www.plasticsurgeryspot.com/)
-   Injectable Fillers (Restylane, Juvederm, Sculptra, Radiesse, Collagen Injections, etc) (http://www.plasticsurgeryspot.com/injectable-fillers-restylane-juvederm-sculptra-radiesse-collagen-injections-etc/)
-   -   does anyone use artefill? (http://www.plasticsurgeryspot.com/injectable-fillers-restylane-juvederm-sculptra-radiesse-collagen-injections-etc/38-does-anyone-use-artefill.html)

bluesky 01-28-2008 02:00 AM

does anyone use artefill?
 
I havent heard of ANYONE using this stuff and its been FDA approved for over a year now. It's permanent so I'm thinking doctors are exactly bragging about it to customers because then they would lose their customer after only one visit!

desperatehousewife 02-01-2008 12:48 PM

I thought about it...

versace 02-02-2008 02:44 AM

An interesting tidbit to point out... The manufacturer of Artefill is Artes Medical and that is there only product. The stock has gone from above 10 to around 2 over the last year since Artefill was released. The public sales numbers released aren't good and they're heavily in the red. That should tell you something about the product.

robyne00 05-23-2010 11:52 AM

Suneva Medical Announces Publication Of Artefill(R) Five-Year Safety And Patient Satisfaction Study Interim Results In Dermatologic Surgery

brentwoodtiffany 09-06-2010 10:20 AM

Artefill
 
Has anyone had an experience similar to mine with artefill? I had two patch tests - they both came out fine - no allergies. I had one application end of June in the naso-labial folds and it was great. Then second application done beginning of August. Twelve hours after the injection I woke up as if poison had been injected into my body. It is circulating all through my body and does not seem to be subsiding. I am living on prednisone and
benadryl. The plastic surgeon told me it was not the product as I have no skin eruptions.
The company told me I must be allergic to the bovine but could not give me any answers
as to what to do. I am terrified this is forever. Can anybody help or suggest anything.
Thank you.

robyne00 09-12-2010 09:26 AM

You might have been allergic to the bovine, but that usually comes up in the allergy tests. Allergic reactions to artefill usually include rashes or pink/red swollen bumps. Did you have more injected the second time?

la_angel 10-10-2010 03:26 PM

I haven't heard of artefill being used in so long! I think the clumping issues pretty much killed off its short-lived popularity.

robyne00 10-10-2010 03:41 PM

Quote:

Originally Posted by la_angel (Post 9242)
I haven't hear of artefill being used in so long! I think the clumping issues pretty much killed off its short-lived popularity.

I thought these complications made people steer away from aretefil as well ... ;) ...


All times are GMT -7. The time now is 05:24 AM.

Powered by vBulletin® Version 3.8.6
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
LinkBacks Enabled by vBSEO 3.5.2 © 2010, Crawlability, Inc.